# SDR TAOA039602

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Part number: 6521631274
- Condition: Failed
- Location: Rt Te Flap
- Part time: 2,078 hours
- Stage of operation: AP
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

SECTION OF RIGHT TRAILING EDGE FOREFLAP FOUND MISSING DURING POST FLIGHT.  REPLACED RIGHT OUTBOARD FOREFLAP, OPS CHECKED OK PER MM 27-51-11.  (M)
